# SDR 95ZZZX6225

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hyd Accumulator
- Part number: 1013880095
- Condition: Low Charge
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA/FLL - FLT 470 - PILOT REPORT:  LANDING GEAR DOES NOT RETRACT DURING TAKEOFF.  MAINTENANCE SERVICED HYDRAULIC ACCUMULATOR.  OPS CHECK GOOD, AIRCRAFT RELEASED.
